Detail publikace

Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty

Originální název

Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty

Anglický název

Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty

Jazyk

en

Originální abstrakt

The paper develops a mathematical model of foreign currency exchange market in the form of a stochastic linear differential equation with coefficients depending on a semi-Markov process. The boundaries of the domain of its instability is determined.

Anglický abstrakt

The paper develops a mathematical model of foreign currency exchange market in the form of a stochastic linear differential equation with coefficients depending on a semi-Markov process. The boundaries of the domain of its instability is determined.

BibTex


@article{BUT103931,
  author="Josef {Diblík} and Irada {Dzhalladova} and Mária {Michalková} and Miroslava {Růžičková}",
  title="Moment equations in modeling a stable foreign currency exchange market in conditions of uncertainty",
  annote="The paper develops a mathematical model of foreign currency exchange market in the form of a stochastic linear differential  equation with coefficients depending on a semi-Markov process. The boundaries of the domain of its instability is determined.",
  chapter="103931",
  number="1",
  volume="2013",
  year="2013",
  month="june",
  pages="1--12",
  type="journal article - other"
}